# SDR UHLA2015010500028

- Difficulty date: January 5, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SPOT OF CORROSION FOUND ON STRINGER 27R AT AFT DRAIN MAST.  BLENDED AND CUTOUT DAMAGED AND INSTALLED A NEW STRINGER SECTION AND SPLICE REPAIR IAW SRM 53-23-03.
